Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Discoloration in skin after waxing

Premium Questions

doctor1 MD

dear doc I am a female 37yrs. Since the past 2 years theres difference in the skin color appearance ... threading or waxing to make it look neat. Even the lips have become very dark. I have tried using lip balm ...

doctor1 MD

Hi I went for wax for my upper lips and chin facial hair. And just after that, i had facial. As a result of that, my skin almost turned dark around lips. Some dark patches are formed. M very worried ...

doctor1 MD

What are the important tips and post and pre waxing body hair for sensitive skin, to avoid pimples and ingrown hair? ...

doctor1 MD

Hi I had my back n front waxed 14 days ago.. Now I have boils or acne all over my back n few parts on front. What should I do? ...

doctor1 MD

I would like to know if the picture is an std?

Public Forum Discussions

doctor1 MD

I waxed too aggressively and now I have a a shadow above my lips that resembles a moustache, I m ... juice on the skin from time to time. Is this sufficient enough to cause the discolouration to fade ...

doctor1 MD

Hello Doctor , I was waxing my hands and I have been doing this for a while, but for the first time after i waxed I have like white patches on my hand as if i had a change in color of the skin or as if my ...

doctor1 MD

Hi I waxed the sides of my face about 3 days back and it developed red rashes the next day. The redness is gone after applying Clandamycin HCL lotion but the skin feels rough. Is the roughness due ...

doctor1 MD

Hello After waxing i didnt feel anything that day and had a shower. The next day some patchy areas turned red on my belly(which i waxed). I thought it was a burn and i used silverdin. It turned brown ...

doctor1 MD

Hi I received a Brazilian wax about 2 days ago ... It hurt worst than usual after getting it done ... Now it seems like I m having a bad reaction , I m hoping its not herpes . I seem to have some skin ...

doctor1 MD

After a Brazilian wax my skin started to get red.ive had this before and the skin went crusty and hard.after a few weeks It went but when I did it again it wasn t there however it is hair after ...

doctor1 MD

Hello I had a wax around three weeks ago and it was more painful than usual. I am 37 weeks pregnant. I was told I had ingrowing hairs which were popped and bled during the wax. Then the next day I ...

doctor1 MD

Hi doctor, I waxed my upper lips this morning and it s been almost 10 hours now it s still burning. My skin has turned a bit dark on the lips and I m not sure whether it s a burn or the wax is still ...

doctor1 MD

Today I used the Nair hair removal on my bikini area. The one I used was specifically that area and now it s extremely sore and swollen. It hurts to urinate, what could I use to sooth it. I have tried Salvon is there anything I can take to reduce...

doctor1 MD

Hi, I waxed my side burns yesterday. Today a small brown spot has shown up. It is not irritated or itchy, just the same texture of my skin but darker. I am worried that it will never go away. what ...

Mobile Questions and Answers

doctor1 MD

Start clear z cream. It is having hydroquinone, isotretinoin and triamcinolone. It is having excellent effects on scar. It also causes skin glowing and fairness. Please hit thanks.

doctor1 MD

Hello and welcome to HCM, Bumps and irritated skin after using skin product is due to an allergic reaction to the wax. Bumps, redness, itching disappear after couple of hours in most of instances. If the symptoms do not disappear, you can take an anti-histaminic drug. If symptoms still bad, you need to consult a dermatologist. Thanks and take care Dr Shailja P Wahal

doctor1 MD

Its the reaction for the waxing solution you used. Apply calamine lotion for few days. If it persists you better consult a dermatologist.